# SDR IPXA2019061443268

- Difficulty date: May 18, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E SKIN IS CRACKED AT SLAT TRACK #10 CUTOUT.REPAIRED CRACKED R/H WING FIXED L/E SKIN AT SLAT TRACK #10 CUTOUT STA. XOS 657 IAW MD-11 SRM 57-40-02 REPAIR 7, FIGURE 201. (MAJOR)
